# SDR SWAA2021100408797

- Difficulty date: August 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERIOR SKIN AT STA 1084 THROUGH STA 1090 AND LBL 12 THROUGH RBL6 ; / [01] UPDATED TABLE 1-13 ; 15 AND 16; [02] STRIPPED EXTERIOR FINISH PER AMM 51-21-11-150-801; [03] REMOVED 21 FASTENERS PER SRM 51-40-02-0G-0; [04] BLENDED CORROSION 19'X4' PER SRM 53-00-01-1A-1; [05] VERIFIED REMOVAL OF FASTENERS PER SRM 51-40-02 AND BLENDING OF CORROSION PER SRM 53-00-01-1A-1; [06] UT INSPECTED SKIN BLENDOUT AREA IAW B737 NDTM P4; 51-00-00 PROC 2. REMAINING MAT. 0.077 TOOL ID ATS2341; E650; [07] HFEC INSPECTED SKIN BLENDOUT AREA; IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [08] ACCOMPLISHED HFEC HOLE INSPECTION TO OPEN FASTENERS REMOVED IN BLENDOUT AREA IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [09] ACCOMPLISHED HFEC COUNTERSINK INSP TO COUNTERSINKS IN BLENDOUT AREA IAW B737 NDTM P6; 53-30-00 PROC 3. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [10] BLEND MEASURES 19'X4'X.003' ORIGINAL THICKNESS .080'; .077' FOUND OUT OF LIMITS DUE TO BLEND EXCEEDING 3 IN 10 FASTENERS PER SRM 53-00-01-1A-1 FIG D; [11] VERIFIED OUT OF LIMITS PER SRM 53-00-01-1A-1; [12] UPDATE TABLE; [13] REFER TO EA 21-153-02672 SUMMARY REQUIREMENT; BARCODE: TTG8Q006M0GH;
